# SDR VNAA2021022099911

- Difficulty date: February 20, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 42,660 hours, 32,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121602
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FIXED LE PARTIAL RIB CRACKED.  REMOVED AND REPLACED.
